CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
PH-invariant polytopes and coxian representations of phase type distributions 期刊论文
STOCHASTIC MODELS, 2006, 卷号: 22, 期号: 3, 页码: 383-409
Authors:  He, Qi-Ming;  Zhang, Hanqin
Favorite  |  View/Download:72/0  |  Submit date:2018/07/30
aggregated Markov chain  Coxian distribution  Jordan canonical form  matrix analytic methods  PH-distribution  polytope  
Spectral polynomial algorithms for computing bi-diagonal representations for phase type distributions and matrix-exponential distributions 期刊论文
STOCHASTIC MODELS, 2006, 卷号: 22, 期号: 2, 页码: 289-317
Authors:  He, QM;  Zhang, HQ
Favorite  |  View/Download:87/0  |  Submit date:2018/07/30
coxian distribution  invariant polytope  matrix analytic methods  matrix-exponential distribution  PH-distribution